MAUDE Adverse Event Report: APEX HEALTH CARE MFG., INC. DRIVE; BARIATRIC PATIENT LIFT

APEX HEALTH CARE MFG., INC. DRIVE; BARIATRIC PATIENT LIFT
Model Number 12345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/02/2019
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a s patient lift.This report is in response to mw5091616.We are correcting inaccurate data in the report.Patient was in a lift sling when they moved to the right and fell.He was lethargic.He was taken to the emergency room for tests that were negative.No injury as a result of the fall.The lift is 6 years old.There is no deficiency in the lift or the sling.The mw report notes serious injury which is inaccurate.

Brand Name
DRIVE
Common Device Name
BARIATRIC PATIENT LIFT
Manufacturer (Section D)
APEX HEALTH CARE MFG., INC.
no. 6, industrial 2nd road
tou chiao industrial park,
min hsiung shiang chiayi - dis,
TW 
MDR Report Key9759554
Report Number2438477-2020-00016
Device Sequence Number16315830
Product Code FSA
UDI-Device Identifier00822383117898
UDI-Public822383117898
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/26/2020
Report Date (Section F) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12345
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/01/2020
Device Age8 YR
Event Location Hospital
Date Report to Manufacturer02/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/26/2020